Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Odd "side effects"?
Feb 21, 2004

1st let me say, yes, I KNOW I am getting older. That said...I have been HIV+ for 8 years and I keep accumulating odd problems that my Dr. never seems to be able to tell me what causes it or how to get rid of it. #1. Major lung problem, soft bleeding interior tissue. Done every test under the sun, no cause. Could this be HIV related? Then hives, like an allergy reaction, but no new allergies that I haven't dealt with for years and no response to the process of elimination method. Also HIV related? Major boil problem. Flares up periodically, NOT skin staph. And major arthritis and fibro myalgia type symptoms but no actual arthritis. Medicine? I think if I hear interstitial one more time I may scream

Response from Dr. Boyle

Just about anything can be "HIV related", but I would say the likelihood is that only the boil problem is. You don't share much information about your HIV status, current therapy, or the results of the extensive workup you have had so I don't think I can be of much help here. If you haven't seen a pulmonologist and dermatologist, you should. Sorry I can't be of more help.



Previous
Adherance to meds while traveling
Next
Gynecomastia treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement